# SDR ABXA9600625

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 5D00015
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ILLUMINATED AND WOULD NOT TURN OFF UNTIL RESETTING THE EMERGENCY EXIT LIGHT CONTROL CIRCUIT BREAKER.  FOUND EMERGENCY EXIT LIGHT CONTROL CIRCUIT BREAKER D-1 WEAK AND INTERMITTENT.  REPLACED CIRCUIT BREAKER, OPS CHECKED GOOD.
